# SDR SWA980577

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400/867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED FRAME AT HAT RACK ATTACH ANGLE BETWEEN STR 8 LT AND 9 LT AT BS 867 AND BS 400, STR 8 RT AND 9 RT.  REPAIRED PER BOEING MM.
